# SDR 2014FA0000318

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Aircraft: N807MR
- Make and model: Dhav DHC8315
- Aircraft serial: 667
- Aircraft time: 4,063 hours, 1,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Part time: 4,063 hours, 1,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ACFT AND FOUND NO CRACKS IN THE FS 222.0 AND 252.30 OUTSIDE SKIN,  FOUND THE FORWARD AND AFT STRINGERS IN THE INTERNAL STRUCTURE THAT SUPPORTS THE ANTENNA WERE CRACKED.  THIS ACFT IS MODIFIED FOR SPECIAL MISSION MARITIME PATROL WITH A CAMERA MOUNTED IMMEDIATELY AFT OF THE NOSE GEAR DOORS.
